# SDR DXTA2010110104284

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 8,954 hours, 5,511 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED GEAR UNLOCK LIGHT DID NOT EXTINGUISH AFTER GEAR RETRACTION. NO ABNORMAL NOISE OR INDICATION GEAR WAS NOT UP NOTED. PERFORMED ABNORMAL CHECKLIST AND GEAR EXTENDED NORMALLY.  JACKED ACFT,  NLG STRUT EXTENSION CHECKED WITHIN LIMITS.   OPERATED GEAR AND FOUND NLG UPLOCK SWITCH TO BE OUT OF ADJUSTMENT.  ADJUSTED SWITCH TO SPEC OF .18".  OPS CHECK OF EXTENSION & RETRACTION GOOD.   DOWNJACKED ACFT, IAW MM CH 32-30-05.
